# SDR ASOA201000156

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,892 hours, 24,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Condition: Misrigged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OUTTER HANDLE HARD TO OPEN.  UPON INSP FOUND ASD PRESSURE VALVE DOOR NOT CLOSED. ADJUSTED PRESSURE VALVE DOOR RODS PER CRJ 200 AMM 52-11-15. ALSO ADJUSTED OUTTER HANDLE MECHANICAL RODS PER CRJ 200 AMM 52-11-03. OPS CHECK GOOD.
